Nonuniformly nonlinear elliptic equations of p-biharmonic type
By Weihua Wang, P. Zhao. 2008
48 citations recorded by the source corpus.
This paper deals with the existence and multiplicity of weak solutions to nonlinear differential equations involving a general p-biharmonic operator (in particular, p-biharmonic operator) under Dirichlet boundary conditions or Navier boundary conditions. Our method is mainly based on variational arguments.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/5486f3b1f3bfa813bfe0fd44ed845ce372d2af43
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Dušan D. Repovš
- Giovanni Molica Bisci
- Vicentiu D. Rădulescu
- Binlin Zhang
- Mingqi Xiang
- Vincenzo Ambrosio
- Teresa Isernia
- Patrizia Pucci
In Computational Theory and Mathematics
- Dušan D. Repovš
- Giovanni Molica Bisci
- Vicentiu D. Rădulescu
- Binlin Zhang
- Mingqi Xiang
- Anouar Bahrouni
- Gabriele Bonanno
Citations in the corpus
- Multiple solutions of p-biharmonic equations with Navier boundary conditions (2014, background): “Introduction Motivated also by the fact that such kind of problems are used to describe a large class of physical phenomena, many authors looked for multiple solutions of elliptic equations involving biharmonic and p-biharmonic type operators: see, for instance, the papers [6, 10, 18, 19, 20].”
- Multiple solutions for an eigenvalue problem involving p-Laplacian type operators (2012, unknown): “[16,5,17–19,6–8,20].”